MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ PORT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CL2100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a chemolock¿ port that experienced leakage.The report stated that the chemolock port luer lock end became separated from primary line spilling moderate amount of cytotoxic, hd1 material onto a staff member and floor.There was unknown patient involvement and unknown patient harm.The tubing that was collected is only the chemolock components.A hazardous chemotherapy agent was infused through the tubing.The drug was called cyclophosphamide and is a group 1 hazardous drug.A sample photo was provided showing the defective device.
 
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.Investigation summary one photo was shared by the customer, where the chemolock port is observed inside a plastic bag, no damage, leak or anomalies are observed on the photos.One (1) used list# cl2100, chemolock¿ port connected to an unknown, extension with drip chamber, 2 chemo lock were returned for evaluation.As received no physical damage or anomalies were observed.No mating device was returned for evaluation (primary line).The returned sample was tested as per procedure and no leaks or anomalies were confirmed.The male luer were complied with iso design expectations.A dhr lot# review could not be conducted because no lot number(s) was/were identified.Without the return of the mating device, the reported complaint of leaks cannot be confirmed or replicated.

Brand Name
CHEMOLOCK¿ PORT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20767017
Report Number9617594-2024-01674
Device Sequence Number15769118
Product Code FPA
UDI-Device Identifier00887709057005
UDI-Public00887709057005
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown